# SDR DALA2025092507002

- Difficulty date: September 18, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 14,407 hours, 6,632 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOILET SERVICE PANEL DOOR FWD CORNER.  REMOVED AND REPLACED WASTE SERVICE PANEL DOOR IAW AMP BD500 -A-J52-47-06-05AAA-520A-A AND  AMP BD500-A-J52-47-06- 05AAA-720A-A BONDING GOOD.  AMP BD500-A-J20-25-01-01AAA-030A-A.  (LP# 1210147)
